Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Construction of division algebras


Author: L. E. Dickson
Journal: Trans. Amer. Math. Soc. 32 (1930), 319-334
MSC: Primary 16K20
MathSciNet review: 1501540
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K20

Retrieve articles in all journals with MSC: 16K20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501540-4
Article copyright: © Copyright 1930 American Mathematical Society